The behavior of the free boundary for the dam problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 4, p. 571-626
@article{ASNSP_1982_4_9_4_571_0,
     author = {Alt, Hans Wilhelm and Gilardi, Gianni},
     title = {The behavior of the free boundary for the dam problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 9},
     number = {4},
     year = {1982},
     pages = {571-626},
     zbl = {0521.76092},
     mrnumber = {693780},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1982_4_9_4_571_0}
}
Alt, Hans Wilhelm; Gilardi, Gianni. The behavior of the free boundary for the dam problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 9 (1982) no. 4, pp. 571-626. http://www.numdam.org/item/ASNSP_1982_4_9_4_571_0/

[1] H.W. Alt, A free boundary problem associated with the flow of ground water, Arch. Rational Mech. Anal., 64 (1977), pp. 111-126. | MR 428901 | Zbl 0371.76079

[2] H.W. Alt, The fluid flow through porous media. Regularity of the free surface, Manuscripta Math., 21 (1977), pp. 255-272. | MR 449170 | Zbl 0371.76080

[3] H.W. Alt, Strömungen durch inhomogene poröse Medien mit freiem Rand, J. Reine Angew. Math., 305 (1979), pp. 89-115. | MR 518852 | Zbl 0392.76091

[4] H.W. Alt, Numerical solution of steady-state porous flow free boundary problems, Numer. Math., 36 (1980), pp. 73-98. | MR 595808 | Zbl 0447.76074

[5] C. Baiocchi, Su un probtema di frontiera libera connesso a questioni di idraulica, Ann. Mat. Pura Appl., IV Ser., 92 (1972), pp. 107-127. | MR 408443 | Zbl 0258.76069

[6] C. Baiocchi - A. Capelo, Disequazioni variazionali e quasivariazionali. Applicazioni a probhemi di frontiera (2 Volumes), Pitagora Editrice, Bologna, 1978.

[7] P. Boieri - F. Gastaldi, Convexity of the free boundary in a filtration problem, J. Differential Equations, to appear. | MR 633829 | Zbl 0456.76082

[8] L.A. Caffarelli - G. Gilardi, Monotonicity of the free boundary in the two-dimensional dam probtem, Ann. Scuola Norm. Sup. Pisa, IV Ser., 7 (1980), pp. 523-537. | Numdam | MR 597551 | Zbl 0513.76090

[9] L.A. Caffarelli - N.M. Riviere, Existence and uniqueness for the problem of filtration through a porous medium, Notices Amer. Math. Soc., 24 (1977), p. A-576.

[10] C.W. Cryer, A survey of steady-state porous flow free boundary problems, M.R.C. Univ. Wisconsin, 1657 (1976).

[11] A. Friedman - R. Jensen, Convexity of the free boundary in the Stefan problem and in the dam problem, Arch. Rational Mech. Anal., 67 (1977), pp. 1-24. | MR 473315 | Zbl 0375.35028

[12] G. Gilardi, Studio di una disequazione quasi-variazionale relativa ad un probhema di filtrazione in tre dimensioni, Ann. Mat. Pura Appl., IV Ser., 113 (1977), pp. 1-17. | MR 513250 | Zbl 0364.76079

[13] J.C. Menendez - M. Chipot, On the dam problem, preprint 1981.

[14] A. Visintin, Existence results for some free boundary filtration problems, Ann. Mat. Pura Appl., to appear. | MR 591561 | Zbl 0445.76078